# SDR AALA201901089003

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 15,373 hours, 5,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C2190
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 15,399 hours, 5,971 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE WAS BLOWN.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED L2 DOOR SLIDE IAW JC 26L00025012, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
